Table of Contents


Muhammd Arshad
Fixed points in topological vector space (tvs) valued cone metric spaces
Adv. Fixed Point Theory, 5 (2015), 135-146
PDF

Akuchu Besheng George
Weak and strong convergence of the Ishikawa iterative sequence to fixed points of Lipschitz pseudocontractive maps in Hilbert spaces
Adv. Fixed Point Theory, 5 (2015), 147-157
PDF

Sarla Chouhan, Prabha Chouhan, Mridula Dubey
Some fixed point theorems using expansive type mappings in 2-Banach space
Adv. Fixed Point Theory, 5 (2015), 158-167
PDF

Jamnian Nantadilok, Somkiat Chaipornjareansri
Tripled best proximity point theorems in partially ordered metric spaces
Adv. Fixed Point Theory, 5 (2015), 168-191
PDF

Syed Shakaib Irfan, Zeid Ibrahim Al-Muhiameed
On completely generalized random variational inclusions with random fuzzy mapping
Adv. Fixed Point Theory, 5 (2015), 192-207
PDF

Lijuan Zhang
Viscosity approximation process for fixed points of asymptotically pseudocontractive semigroups
Adv. Fixed Point Theory, 5 (2015), 208-215
PDF

Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky
Fixed point theorems of generalized t-cyclic weak φ-ϕ-contraction operators
Adv. Fixed Point Theory, 5 (2015), 216-227
PDF

Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye
Strong convergence theorems for a common fixed point of a finite family of Lipschitz hemicontractive-type multivalued mappings
Adv. Fixed Point Theory, 5 (2015), 228-253
PDF

Yuanchang Lin, Meimei Song, Mingyan Wang
On the topological degree theory and fixed point theorems in probabilistic normed spaces
Adv. Fixed Point Theory, 5 (2015), 254-262
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2020 SCIK Publishing Corporation